Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 186, NWS Wilmington, OH

September 10, 2016Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Ohio County, Indiana; Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 3:54 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Ohio County, Indiana; Hamilton County, Ohio. It was in force for 36 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2016, 3:54 PM EDT (19:54 UTC)
Expired
Sep 10, 2016, 4:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 4:00 PM EDTTSTM WND DMGBurlington, KYLARGE TREE BRANCH DOWN ON ALLENS FORK ROAD
Sep 10, 4:02 PM EDTTSTM WND DMG3 Wnw Burlington, KYTREE DOWN ALONG EASTON LANE. TIME ESTIMATED BY RADAR.
Sep 10, 4:08 PM EDTTSTM WND DMG5 Ene Burlington, KYSEVERAL TREE LIMBS DOWN ALONG MINEOLA PIKE NEAR I-275. TIME ESTIMATED BY RADAR.
Sep 10, 4:09 PM EDTTSTM WND DMGBurlington, KYLARGE TREE SPLIT IN HALF. TIME ESTIMATED FROM RADAR.
Sep 10, 4:09 PM EDTTSTM WND GST 53Kcvg Cinc N Ky Apt, KY
Sep 10, 4:15 PM EDTTSTM WND DMG4 Wsw Covington, KYLARGE ONE FOOT DIAMETER TREE FELL ON COLLINS ROAD. TIME ESTIMATED FROM RADAR.
Sep 10, 4:18 PM EDTTSTM WND DMG3 Ne Covington, KYTREE DOWN ON OFALLON AVE IN BELLEVUE. TIME ESTIMATED FROM RADAR.
Sep 10, 4:18 PM EDTTSTM WND DMGNewport, KYTREE DOWN IN NEWPORT. TIME ESTIMATED BY RADAR.
Sep 10, 4:19 PM EDTTSTM WND DMG3 E Covington, KYTREES BROUGHT DOWN POWER POLES ON HIGHLAND AVE IN FT. THOMAS. TIME ESTIMATED FROM RADAR.
Sep 10, 4:19 PM EDTTSTM WND DMGBellevue, KYTREE DOWN IN BELLEVUE. TIME ESTIMATED BY RADAR.
Sep 10, 4:19 PM EDTTSTM WND DMGFort Thomas, KYTREE DOWN IN FT. THOMAS. TIME ESTIMATED BY RADAR.
Sep 10, 4:25 PM EDTTSTM WND GST 53Kymeso Alexandria 5nw, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 2:24 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS51 KILN 101954
SVRILN
INC029-115-KYC015-037-117-OHC061-102030-
/O.NEW.KILN.SV.W.0186.160910T1954Z-160910T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  NORTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 430 PM EDT.

* AT 354 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AURORA...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
  ERLANGER...FORT THOMAS...NEWPORT...EDGEWOOD...ELSMERE...CHEVIOT...
  FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
  BELLEVUE...FORT WRIGHT...DAYTON...LAWRENCEBURG AND GREENDALE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 8.
 I-74 IN OHIO NEAR MILE MARKER 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 176 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3891 8495 3912 8497 3917 8443 3892 8443
TIME...MOT...LOC 1954Z 267DEG 41KT 3902 8486 

HAIL...0.75IN
WIND...60MPH
 
$$

KURZ
2 follow-up statements
645 
WWUS51 KILN 102014
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT SAT SEP 10 2016

INC029-115-102024-
/O.CAN.KILN.SV.W.0186.000000T0000Z-160910T2030Z/
OHIO IN-DEARBORN IN-
414 PM EDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND SOUTHEASTERN DEARBORN
COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3895 8485 3896 8483 3897 8483 3899 8484
      3912 8480 3917 8443 3892 8443 3891 8486
TIME...MOT...LOC 2014Z 267DEG 41KT 3903 8456 

$$

KYC015-037-117-OHC061-102030-
/O.CON.KILN.SV.W.0186.000000T0000Z-160910T2030Z/
KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH-
414 PM EDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN KENTON...NORTHERN CAMPBELL...BOONE AND SOUTHWESTERN
HAMILTON COUNTIES...

AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKESIDE
PARK... MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
ERLANGER...FORT THOMAS...NEWPORT...EDGEWOOD...ELSMERE...
FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
BELLEVUE...FORT WRIGHT...DAYTON...LUDLOW...
SOUTHGATE AND CRESCENT SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8485 3896 8483 3897 8483 3899 8484
      3912 8480 3917 8443 3892 8443 3891 8486
TIME...MOT...LOC 2014Z 267DEG 41KT 3903 8456 

HAIL...<.75IN
WIND...60MPH
 
$$

KURZ
954 
WWUS51 KILN 102025
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT SAT SEP 10 2016

KYC015-037-117-OHC061-102035-
/O.EXP.KILN.SV.W.0186.000000T0000Z-160910T2030Z/
KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH-
425 PM EDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENTON...NORTHERN
CAMPBELL...BOONE AND SOUTHWESTERN HAMILTON COUNTIES WILL EXPIRE AT
430 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3895 8485 3896 8483 3897 8483 3899 8484
      3912 8480 3917 8443 3892 8443 3891 8486
TIME...MOT...LOC 2024Z 267DEG 41KT 3903 8456 

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 32 minutes earlier.

Area forecast discussion, Sep 10, 3:22 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
322 PM EDT SAT SEP 10 2016

.SYNOPSIS...
A cold front with strong to severe thunderstorms will sweep
across the area this afternoon. High pressure and dry conditions
with more comfortable temperatures will build in for the early
part of the week. Another frontal system will bring renewed
chances for showers and thunderstorms Tuesday night into
Wednesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Strengthening storms into the area as associated with a prefrontal
trough. Expecting scattered severe storms through early evening
with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging
winds being the primary threat with these quickly moving storms in
a DCAPE environment of 1200-1400 J/KG range.

With the frontal boundary itself lagging a bit back currently
extending from GYY through far eastern IL and approaching western
KY...there will be some showers behind the main line of
storms...with wind gusts to 20-25kts expected and not diminishing
in the east until the 01-02z timeframe in the eastern forecast
area.

skies will clear fairly quickly behind the frontal passage
overnight. Have generally gone with a short term blend for
overnight lows. High pressure will begin to build across the
region toward daybreak but winds will be up enough to not result
in any light fog issues in the clearing. Overnight lows in the
more comfortable mid-upper 50s in the west and closer to 60 in the
east.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The high will continue to build into the area during the day on
Sunday...with drier air and mostly clear skies with mid 70s for
the high. With continued cooler air working in on Monday
night...overnight lows in the low/mid 50s. Southerly flow returns
later in the day on Monday so temperatures rebound to near 80
under continued sunny skies. For Monday night southerly flow
returns more in earnest so overnight lows to be upper 50s to near
60.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday will be another dry but warmer day as high pressure moves
further east and the next cold front moves into the western Great
Lakes and mid Mississippi Valley. This front will slide through the
region Tuesday night into Wednesday with some showers and
thunderstorms possible along and behind the front. Low chance PoPs
are sufficient with a slightly better chance of rain in northern
counties early on Wednesday. High pressure will build across the
Great Lakes Thursday and Friday with seasonable temperatures.

An upper level ridge will build over the southeast United States for
the first part of next weekend, then it will drift slowly offshore
by early next week. At the same time, a mid level trough will dig
slowly southeast into the Great Lakes. This scenario will bring a
gradual increase in moisture ahead of a slow moving cold front. Have
brought chance pops for showers and storms for Saturday with perhaps
a better chance holding off into the latter half of the weekend.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A line of storms will pass through the CWA this afternoon.
Outside of this, vfr conditions will be found with the possible
early exception of a cig dropping below 3kft ahead of the storms.
Lingering showers may persist a little early this evening behind
the deeper convection and thunderstorms. Gusty winds to 25kt will
shift northwestward in the post-frontal atmosphere and die out
with the coming of nightfall.

Few cu may pop up during the day tomorrow but the characteristic
of the sky will be clear/sunny with a light northerly wind
beginning in the predawn hours. Chose the middle ground of a
lighter wind and nnw direction with clear skies versus another
line or two in the taf.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SAT SEP 10 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
241 PM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF
THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Sep 10, 3:10 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT SAT SEP 10 2016

INZ073>075-101945-
OHIO IN-DEARBORN IN-RIPLEY IN-
310 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN AND
RIPLEY COUNTIES UNTIL 345 PM EDT...

AT 310 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
VERNON...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...HOLTON...
COLD SPRINGS...OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...
BENHAM...FARMERS RETREAT...NEW MARION...REXVILLE...
CROSS PLAINS AND OLEAN.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3911 8544 3919 8502 3893 8501 3892 8514
      3893 8514 3893 8520 3892 8520 3891 8524
      3891 8544
TIME...MOT...LOC 1910Z 261DEG 41KT 3900 8546

KURZ
Special weather statement, Sep 10, 3:16 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT SEP 10 2016

INZ066-OHZ070-101945-
FRANKLIN IN-BUTLER OH-
316 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
NORTHWESTERN BUTLER COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
BROOKVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HAMILTON...OXFORD...SEVEN MILE...WILLIAMSDALE...DARRTOWN...REILY...
NEW MIAMI...MILLVILLE...SCIPIO...MOUNT CARMEL...JACKSONBURG...
MCGONIGLE...SHARPTOWN...COLLINSVILLE...ST. CHARLES AND MIXERSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8491 3957 8458 3957 8451 3939 8448
      3934 8491
TIME...MOT...LOC 1916Z 251DEG 34KT 3939 8486

KURZ
Special weather statement, Sep 10, 3:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SAT SEP 10 2016

OHZ051>053-102000-
MIAMI OH-CLARK OH-CHAMPAIGN OH-
328 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIAMI...
NORTHWESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES UNTIL 400 PM EDT...

AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
PARIS...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
URBANA...ST. PARIS...CHRISTIANSBURG...DIALTON...POWHATTAN...
WESTVILLE...THACKERY...MILLERSTOWN...TERRE HAUTE...
LIPPINCOTT AND KENNARD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4003 8405 4014 8409 4023 8366 4002 8369
TIME...MOT...LOC 1928Z 254DEG 45KT 4007 8402

HICKMAN
Special weather statement, Sep 10, 3:29 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT SAT SEP 10 2016

INZ066-073-074-OHZ070-077-102000-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-HAMILTON OH-BUTLER OH-
329 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DEARBORN...NORTHEASTERN
RIPLEY...SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES UNTIL 400 PM EDT...

AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF BATESVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HARRISON...BRIGHT...HIDDEN VALLEY...BLUE JAY...GUILFORD...LOGAN...
NEW HAVEN...GRANDVIEW...SUNMAN...ST. LEON...WEST HARRISON...
NEW TRENTON...NEW ALSACE...INTERSTATE 74 AT US ROUTE 52...DOVER...
OKEANA...PENNTOWN...ALERT...WEISBURG AND ROCKDALE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 7.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3928 8517 3939 8474 3919 8471 3914 8518
TIME...MOT...LOC 1929Z 250DEG 37KT 3923 8510

KURZ
Special weather statement, Sep 10, 3:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT SEP 10 2016

OHZ061-062-070-071-102000-
GREENE OH-WARREN OH-MONTGOMERY OH-BUTLER OH-
336 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTH CENTRAL MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES
UNTIL 400 PM EDT...

AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH
MIDDLETOWN...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MIAMISBURG...LEBANON...SPRINGBORO...MONROE...TRENTON...
FRANKLIN...BELLBROOK...CARLISLE...SOUTH MIDDLETOWN...WAYNESVILLE...
HUNTER...CORWIN...CENTERVILLE...LYTLE...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...PEKIN...
GENNTOWN AND STATE ROUTE 63 AT STATE ROUTE 741.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 40.
 I-75 IN OHIO BETWEEN MILE MARKERS 27 AND 42.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3941 8449 3957 8448 3963 8405 3941 8401
TIME...MOT...LOC 1935Z 261DEG 34KT 3947 8439

KURZ
Special weather statement, Sep 10, 3:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SAT SEP 10 2016

OHZ044-045-052-102015-
LOGAN OH-UNION OH-CHAMPAIGN OH-
344 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...WEST CENTRAL UNION COUNTY IN CENTRAL OHIO AND
NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 415 PM
EDT...

AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WEST
LIBERTY...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...BELLEFONTAINE...WEST LIBERTY...NORTH LEWISBURG...
VALLEY HI...ZANESFIELD...MIDDLEBURG...RAYMOND...LIPPINCOTT...
POTTERSBURG...MINGO...EAST LIBERTY...PICKRELLTOWN...
KENNARD AND SPRINGHILLS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4041 8346 4021 8337 4018 8384 4031 8389
TIME...MOT...LOC 1943Z 257DEG 43KT 4023 8379

HICKMAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:33 PM EDTSevere Thunderstorm WarningILNBoone27 min
Sep 10, 3:39 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin36 min
Sep 10, 4:15 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton2 hr
Sep 10, 4:23 PM EDTSpecial Weather StatementILNGallatin, Grant, Kenton, Owen37 min
Sep 10, 4:27 PM EDTSpecial Weather StatementILNCampbell, Kenton33 min
Sep 10, 4:45 PM EDTFlash Flood WarningILNCarroll, Gallatin2 hr
Sep 10, 4:52 PM EDTSpecial Weather StatementILNBracken, Pendleton23 min
Sep 10, 5:01 PM EDTSevere Thunderstorm WarningILNCampbell, Pendleton44 min
Sep 10, 5:05 PM EDTAreal Flood AdvisoryILNCampbell, Gallatin, Grant, Kenton, Owen, Pendleton115 min
Sep 10, 5:14 PM EDTSpecial Weather StatementILNBracken, Robertson46 min
Sep 10, 5:45 PM EDTSpecial Weather StatementILNLewis, Mason45 min
Sep 10, 6:19 PM EDTSpecial Weather StatementILNLewis26 min
Sep 9, 11:33 PM EDTAreal Flood WarningILNRipley12 hr
Sep 10, 2:49 PM EDTSpecial Weather StatementILNFranklin26 min
Sep 10, 3:10 PM EDTSpecial Weather StatementILNRipley35 min
Sep 10, 3:29 PM EDTSpecial Weather StatementILNDearborn31 min
Sep 10, 3:44 PM EDTFlash Flood WarningILNDearborn, Ohio, Ripley, Switzerland3 hr
Sep 10, 9:37 AM EDTSpecial Weather StatementILNMercer23 min
Sep 10, 2:57 PM EDTSpecial Weather StatementILNMiami33 min
Sep 10, 3:16 PM EDTSpecial Weather StatementILNButler29 min
Sep 10, 3:28 PM EDTSpecial Weather StatementILNChampaign32 min
Sep 10, 3:36 PM EDTSpecial Weather StatementILNWarren24 min
Sep 10, 3:44 PM EDTSpecial Weather StatementILNLogan31 min
Sep 10, 3:51 PM EDTFlash Flood WarningILNButler114 min
Sep 10, 3:55 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren2 hr
Sep 10, 4:00 PM EDTSpecial Weather StatementILNGreene30 min
Sep 10, 4:03 PM EDTSpecial Weather StatementILNMarion12 min
Sep 10, 4:08 PM EDTSpecial Weather StatementILNUnion37 min
Sep 10, 4:13 PM EDTSpecial Weather StatementILNMadison32 min
Sep 10, 4:17 PM EDTSpecial Weather StatementILNHamilton, Warren28 min
Sep 10, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Sep 10, 4:33 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union27 min
Sep 10, 4:38 PM EDTSevere Thunderstorm WarningILNClark, Madison37 min
Sep 10, 4:43 PM EDTSpecial Weather StatementILNClinton, Fayette32 min
Sep 10, 4:48 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Logan, Madison, Union117 min
Sep 10, 4:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison37 min
Sep 10, 4:57 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Fayette, Greene, Warren2 hr
Sep 10, 5:04 PM EDTSpecial Weather StatementILNPickaway26 min
Sep 10, 5:10 PM EDTSpecial Weather StatementILNFayette, Highland35 min
Sep 10, 5:18 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway117 min
Sep 10, 5:21 PM EDTSpecial Weather StatementILNLicking24 min
Sep 10, 5:28 PM EDTSpecial Weather StatementILNFairfield, Franklin, Pickaway47 min
Sep 10, 5:37 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 2 more3 hr
Sep 10, 5:41 PM EDTSpecial Weather StatementILNPike, Ross34 min
Sep 10, 6:12 PM EDTSpecial Weather StatementILNFairfield, Hocking, Licking33 min
Sep 10, 6:15 PM EDTSpecial Weather StatementILNHocking, Pike, Ross, Scioto30 min
Sep 10, 6:43 PM EDTSpecial Weather StatementILNHocking, Scioto32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.